Skip to Content

Phentermine - What should I do if I have continued buzzing on my ear?

Responses (2)

Rajive Goel 21 Jun 2012

Continued buzzing is not a reported side effect of Phentermine, maybe seeking advice of the doc/pharmacist who prescribed the med may help.

Take care, best wishes!

Anonymous 8 Jul 2012

Hello Salam11. Its meant to be taken on the short term basis so if you feel you are doing well on the Phentermine, you might put up with the inconvience. and yes, Rajive was right on, let your pharmacist or doctor know as to whats happening. Best of wishes and health, pledge

Salam11 8 Jul 2012

Thank you guys but i
Read on the websites of the medication that its one of the side affects which needs immediate report to the doctor and stop taking it.

Anonymous 8 Jul 2012

Good for you. I'll add it on to notes that I keep. Much appreciated and have a great Sunday now, pledge

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions